MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH DELTA UN.FEM HD 28MM R28 16/18; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH DELTA UN.FEM HD 28MM R28 16/18; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6519-1-028
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to dislocation of a stryker head from a competitor liner.The head and liner were revised to another ceramic head and competitor liner.Rep confirmed that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
An event regarding dislocation involving a ceramic head was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to dislocation.The exact cause of the event could not be determined because insufficient information was provided however, the reported event involves an off label use of the ceramic head with a competitor liner.A review of the device manufacturing records indicated qin 4350, rev ac was packaged with the device at the time of manufacture.Review of the document noted that "[.] warnings [.] with the exception of protheos xlfit cups, do not substitute another manufacturer's device for any of the howmedica osteonics trident system components because design, material, or tolerance differences may lead to premature device and/or functional failure.Components of these systems have been specifically designed to work together.Any such use will negate the responsibility of howmedica osteonics corp.For the performance of the resulting mixed component implant.[.]" no further investigation for this event is possible at this time.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No new information.

Brand Name
DELTA UN.FEM HD 28MM R28 16/18
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23592675
Report Number0002249697-2025-01343
Device Sequence Number10178985
Product Code JDI
UDI-Device Identifier04546540608413
UDI-Public04546540608413
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6519-1-028
Device Lot Number12352252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age48 YR
Patient SexMale